# SDR SIMA202003110002

- Difficulty date: March 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,852 hours, 33,895 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN AISLE FWD CEILING EMERGENCY LIGHT IS INOP-C/A- FOUND #1 EMERG BATTERY SUPPLY CONNECTOR DISCONNECTED. RECONNECTED IAW EMB-145 AMM 33-50-04. OPC GOOD.
